# SDR CALA2024090500570

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,840 hours, 17,994 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STABILIZER, LOWER SKIN, ONE CRACK INDICATION AT STA 101.9, 14 INCHES INFRONT REAR SPAR.  REPAIRED DAMAGE CRACK AT L/H HORIZONTAL STAB LOWER SKIN AT STA 1 01.9 IAW SRM 51-40-02-0G-0, 55-10-01-2R-11, AMM 51-31 -00-930-804,51-21-73-370-801 THIS REPAIR IS A CATEGORY B REPAIR REQUIRE REPEAT INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES NTERVALS 9,000 FLIGHT CYCLES IAW SRM 55-10-01-2R-11 S TEP (5) INSPECTION REQUIREMENTS TABLE 204.
